共 50 条
- [23] Nonlinear stochastic optimal control of quasi Hamiltonian systems [J]. PROCEEDINGS OF THE ASME INTERNATIONAL DESIGN ENGINEERING TECHNICAL CONFERENCES AND COMPUTERS AND INFORMATION IN ENGINEERING CONFERENCE, VOL 1, PTS A-C, 2005, : 1719 - 1733
- [26] Optimal nonlinear feedback control of quasi-Hamiltonian systems [J]. Science China Mathematics, 1999, (11) : 1213 - 1219
- [27] Optimal nonlinear feedback control of quasi-Hamiltonian systems [J]. Science in China Series A: Mathematics, 1999, 42 : 1213 - 1219
- [30] Optimal nonlinear feedback control of quasi-Hamiltonian systems [J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 42 (11): : 1213 - 1219